MathSciNet Relay Station
MathSciNet bibliographic data
MR313731 (47 #2285) 45D05
Bownds, J. M.; Cushing, J. M. A representation formula for linear Volterra integral equations. Bull. Amer. Math. Soc. 79 (1973), 532–536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement